# SDR VNAA0411002

- Difficulty date: November 7, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 1,922 hours, 1,907 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Bird Strike
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN IN DAY EVIDENCE OF A BIRD STRIKE ON THE RT WING INBOARD LEADING EDGE WAS REPORTED BY THE CREW OF FLIGHT 2461.  PSA MAINTENANCE INSPECTED THE AREA AND FOUND THE DAMAGE TO BE OUT OF LIMITS FOR CONTINUED SERVICE.  PSA MAINTENANCE THEN REMOVED & REPLACED THE DAMAGED RT WING INBOARD LEADING EDGE PANEL WITH A SERVICEABLE UNIT IAW CRJ200 AMM 57-41-01 AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
